Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 820482, 8 pages
http://dx.doi.org/10.1155/2014/820482
Research Article

A Suzuki Type Coupled Fixed Point Theorem for Generalized Multivalued Mapping

Department of Mathematics, HNB Garhwal University, Srinagar Garhwal, Pauri Garhwal, Uttarakhand 246174, India

Received 4 November 2013; Accepted 24 January 2014; Published 15 April 2014

Academic Editor: Mohamed Amine Khamsi

Copyright © 2014 Pushpendra Semwal and Ramesh Chandra Dimri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pushpendra Semwal and Ramesh Chandra Dimri, “A Suzuki Type Coupled Fixed Point Theorem for Generalized Multivalued Mapping,” Abstract and Applied Analysis, vol. 2014, Article ID 820482, 8 pages, 2014. https://doi.org/10.1155/2014/820482.